<< Previous Issue Communications of the Korean Mathematical Society (Vol. 34, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 361—699
Archimedean skew generalized power series rings
Ahmad Moussavi, Farzad Padashnik, Kamal Paykan
MSC numbers : 16P70, 16P60, 13F10, 13J05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 361—374
Bracket functions on groupoids
Paul J. Allen, Hee Sik Kim, Joseph Neggers
MSC numbers : Primary 20N02, 08A02, 06F35
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 375—381
Some properties of special polynomials with exponential distribution
Jung Yoog Kang, Tai Sup Lee
MSC numbers : Primary 11B68, 11B75, 12D10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 383—390
Chromatic number of the zero-divisor graphs over modules
Sang Cheol Lee, Rezvan Varmazyar
MSC numbers : Primary 05C15, 13C12, 05C25, 05C38
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 391—399
Study of the annihilator ideal graph of a semicommutative ring
Abolfazl Alibemani, Ebrahim Hashemi
MSC numbers : 16U99, 05C69
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 415—427
A modified polynomial sequence of the Chebyshev polynomials of the second kind
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 33C45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 429—437
Uniqueness of homogeneous differential polynomials concerning weakly weighted-sharing
Dilip Chandra Pramanik, Jayanta Roy
MSC numbers : 30D30, 30D35
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 439—449
Research on normal structure in a Banach space via some parameters in its dual space
Ji Gao
MSC numbers : Primary 46B20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 465—475
Semi-cubically hyponormal weighted shifts with Stampfli's subnormal completion
Seunghwan Baek, Mi Ryeong Lee
MSC numbers : 47B37, 47B20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 477—486
The unit ball of the space of bilinear forms on $\mathbb{R}^3$ with the supremum norm
Sung Guen Kim
MSC numbers : Primary 46A22
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 487—494
A value distribution result related to Hayman's alternative
Kuldeep Singh Charak, Anil Singh
MSC numbers : 30D35, 30D45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 495—506
On a certain extension of the Riemann-Liouville fractional derivative operator
Kottakkaran Sooppy Nisar, Gauhar Rahman, Zivorad Tomovski
MSC numbers : 33C15, 33C05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 507—522
Certain integration formulae for the generalized $k$-Bessel functions and Deleure hyper-Bessel function
Yongsup Kim
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 523—532
Commutants of Toeplitz operators with polynomial symbols on the Dirichlet space
Yong Chen, Young Joo Lee
MSC numbers : Primary 47B35; Secondary 32A37
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 533—542
Applications of Jack's lemma for certain subclasses of holomorphic functions on the unit disc
Batuhan \c{C}atal, B\"{u}lent Nafi \"{o}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 543—555
Ces\`{a}ro-hypercyclic and hypercyclic operators
Mohammed El Berrag, Abdelaziz Tajmouati
MSC numbers : Primary 47A16; Secondary 46B37
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 557—563
Global existence and stability of a Korteweg-de Vries equation in noncylindrical domain
Tae Gab Ha
MSC numbers : 35Q53, 35B40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 565—572
Bounds and inequalities of the modified Lommel functions
Saiful R. Mondal
MSC numbers : 33C10, 26D7, 26D15
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 573—583
Optimizations on totally real submanifolds of LCS-manifolds using Casorati curvatures
Mohammad Hasan Shahid, Aliya Naaz Siddiqui
MSC numbers : 53C15, 53C25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 603—614
Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with an $(\ell, m)$-type metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 615—632
A note on Concircular Structure space-times
Carlo Alberto Mantica, Luca Guido Molinari
MSC numbers : Primary 53B30; Secondary 53C25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 633—635
Conformal semi-slant submersions from Lorentzian para Sasakian manifolds
Sushil Kumar, Rajendra Prasad, Punit Kumar Singh
MSC numbers : 35C15, 53C22, 53C42, 53C50
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 637—655
Preconditioned SSOR methods for the linear complementarity problem with $M$-matrix
Dan Zhang
MSC numbers : 65F10, 65F20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 657—670
Square quadratic proximal method for nonlinear complimentarity problems
Abdellah Bnouhachem, Ali Ou-yassine
MSC numbers : Primary 49J40, 65N30
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 671—684
A mathematical model of transmission of Plasmodium vivax malaria with a constant time delay from infection to infectious
Athassawat Kammanee, Orawan Tansuiy
MSC numbers : 00A71, 65L80, 92B05, 37C75
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 685—699
Leonard pairs of Racah and Krawtchouk type in LB-TD form
Hasan Alnajjar
MSC numbers : 05E10, 05E30, 33C45, 33D45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 401—414
On coefficient problems for starlike functions related to vertical strip domains
Oh Sang Kwon, Young Jae Sim
MSC numbers : Primary 30C45, 30C80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 451—464
Algebras of Gelfand-continuous functions into Arens-Michael algebras
Lahbib Oubbi
MSC numbers : Primary 46J05, 46J10, 46H05, 46E25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 585—602

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd